PROPERLY EVEN HARMONIOUS LABELINGS OF DISJOINT UNIONS WITH EVEN SEQUENTIAL GRAPHS

2015 | Volume : 1 | Issue 1

Joseph A. Gallian , Danielle Stewart

University of Minnesota Duluth

Abstract : This paper focuses on finding even harmonious labelings for disjoint graphs where one of these graphs has a 2a-sequential labeling. Among the families we investigate are: the disjoint union of 2a-sequential graphs with paths, the square of paths, caterpil

Keywords : properly even harmonious labelings, even harmonious labelings, harmonious labelings, graph labelings.

MSC Numbers : 05C78


Article PreviewView Full Article

Go Back
Designed by Asort Technologies